# SDR TSAA0351031

- Difficulty date: January 15, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6554893
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED LEFT WEB SECTION FROM BS 675 TO BS 695 FROM BL 0 TO LBL 24.5.  FABRICATED NEW PRESSURE WEB SECTION AND STEP FILLERS FOR TRANSVERSE I BEAM.  FABRICATED FOUR DOUBLER I BEAM TIE STRAPS AND TEE STIFFENERS. ALODINED AND PRIMED ALL BARE SURFACES AND REPAIR PARTS.  INSTALLED REPAIR PARTS PER SRM 53-60-51, FIGURE 203.  REPAIR COMPLETED IAW ECO 3328, PART II AND V.  AIRCRAFT RETURNED TO SERVICE.  (M)
